MAUDE Adverse Event Report: ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. BASEPLATE IMPACTOR, ASSEMBLY; ORTHOPEDIC MANUAL SURG INSTR
Model Number BASEPLATE IMPACTOR, ASSEMBLY
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-9165cdg univers revers¿ universal baseplate impactor batch number: 052233 was received for investigation.Visual evaluation noted that the blue baseplate adapter was damaged, and a fragment had broken off.It was further observed that the device had impaction marks on the shaft and the proximal end was damaged.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.Refer to investigation photos.
 
Event or Problem Description
On (b)(6) 2024 it was reported by a sales representative via (b)(4) that an ar-9545-t15-01, (qty.4) of an ar-9545-t15-02, ar-9545-t15-03 driver shafts and an ar-9165cdg baseplate impactor assembly driver ends were twisted.Upon inserting the peripheral locking screws for the baseplate, the driver end would twist from the torque.This was discovered during the case with no patient harm.

Brand Name
BASEPLATE IMPACTOR, ASSEMBLY
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21410948
Report Number1220246-2025-00544
Device Sequence Number9345625
Product Code LXH
UDI-Device Identifier00888867136731
UDI-Public(01)00888867136731(11)230116(10)052233
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBASEPLATE IMPACTOR, ASSEMBLY
Device Catalogue NumberAR-9165CDG
Device Lot Number052233
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown